# SDR USAA2011091400018

- Difficulty date: September 13, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 53,129 hours, 7,536 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8202030000
- Condition: Overheated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT 743, BCN-PHL - THE MID GALLEY OVEN NR 2 4-3 OVERHEATED AND BEGAN SMOKING GALLEY POWER WAS TURNED OFF.  MAINTENANCE REMOVED AND REPLACED MID GALLEY NR 2 OVEN PER REF 25-30-00 OPERATIONAL CHECK IS SATISFACTORY.
